# SDR UIEA201805010810

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,477 hours, 15,999 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO BLOCKOUT,  RT BLEED ISOLANTION VALVE EICAS MESSAGE COUPLED WITH A VALVE DISAGREEMENT LIGHT ON THE RT ISOLATION SWITCH.  CLEANED THE RT BLEED VALVE.  EXERCIZED THE VALVE MANUALLY. OPS CHECKED NORMAL IAW AMM 36-11-04.
